# SDR DALA2020102903507

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 62,095 hours, 20,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, DURING INSPECTION FOUND CORROSION OUT OF LIMITS ON STRINGER FLOOR SUPPORT ON 10 STA 780+30 TO STA 780+70 AT FWD CARGO COMPARTMENT.  REPAIRED FLOOR SUPPORT, PER SRM.
